MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC (LITTLETON) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC (LITTLETON) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Positioning Problem (3009); Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding an imaging system being used during a sacroiliac and thoracolumbar procedure.It was reported that the system would not expose.The system initially worked during the case but later after taking four spins, it stopped working.The user tried to dock the system but it would not respond.The user said that the system needed to be docked to leave the operating room.The system was then stuck in the operating room.Medtronic imaging was aborted.There was no impact on patient outcome.
 
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name ; product id bi71000424 (lot: -); product type: 3032-ias panel (o2) electrical comp brand name ; product id bi71000167 (lot: -); product type: 2560-mnav - o-arm system brand name ; product id bi71000529 (lot: -); product type: 2560-mnav - o-arm system brand name ; product id bi71000529 (lot: -); product type: 2560-mnav - o-arm system h3: the system was serviced in the field and the rear cab and the umbilical were replaced.The field service engineer (fse) performed system check out and performed multiple 2-d and 3-d images.Multiple system restarts were performed, and the system was operating properly and had not failed.Codes b01, c07, d02 are applicable to this analysis.H6: multiple annex g codes were reported.G04096 corresponds to concomitant product bi71000424 that comprises the reported event.G04018 corresponds to concomitant product bi71000167 that comprises the reported event.G02040 corresponds to concomitant product bi71000529 that comprises the reported event.Multiple fdd/annex a codes were reported.A090501 was coded for the system being unable to expose.A1502 was coded for the system not docking.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
An additional evaluation of the system was performed by a manufacturer representative who went to the site to test the imaging system.The pendant was replaced.The back cover and right sidewall of ias generator were realigned.The cabling in generator sections were rerouted.A system checkout was performed and the imaging system was operational.Previously reported codes b01, c07, and d02 are applicable.Evaluation of the returned bi71000424 panel rearcab brkt lot#: 916 rev.D found that the rearcab brkt failed the bench test.The continuity test failed.The key forb failed.The normally closed contacts were open.Codes c02 and previously reported b01, d02 apply.Evaluation of the returned bi71000167 cblasy dbl shldmvs lot#: 908 rev.D found that the umbilical cable passed bench test.The continuity test passed.A visual inspection confirmed a cracked cat6 molding and missing harting cover and locking lever.The cable was installed in an imaging system and the system did not initialize.There were intermittent issues.Codes c02 and previously reported b01, d02 apply.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA 01460
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA 01460
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20514253
Report Number3004785967-2024-00622
Device Sequence Number18296843
Product Code OWB
UDI-Device Identifier00763000068066
UDI-Public00763000068066
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age62 YR
Patient SexFemale
Patient Weight73 KG